# SDR ABXA9900795

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHTS WERE INOPERATIVE.  REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERIES.
